# SDR 99FDEA00169

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: B2732012601
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-103 - WITH GEAR HANDLE UP HAD RED GEAR UNSAFE LIGHT ON FRONT CONSOLE ON 2ND OFF ANNUNCIATOR PNL LEFT, RIGHT AND NOSE DOOR LIGHT OUT WITH TAILSKID LIGHT ON.  CYCLED GEAR HAND AND IND OK.  REMOVED AND REPLACED LANDING GEAR ELECTRICAL MODULE PER B727-100 MM 32-09-111-4.  SYS OPER CK NORM.
